Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

Sample Size Determination for Tolerance Limits

G. David Faulkenberry and David L. Weeks
Technometrics
Vol. 10, No. 2 (May, 1968), pp. 343-348
DOI: 10.2307/1267049
Stable URL: http://www.jstor.org/stable/1267049
Page Count: 6
  • Download ($14.00)
  • Cite this Item
Sample Size Determination for Tolerance Limits
Preview not available

Abstract

The problem of determining sample size to take for a tolerance limit L(X), where L(X) is a function of a random sample X1,..., Xn from a distribution with density f(x: θ), and ${\rm Pr}\left\{\int_{L(X)}^{\infty }f(x\colon \theta )dx\geq p\right\}=\gamma $, is investigated. A criterion of "goodness" of tolerance limits is developed and a method given, using this criterion, for solving the sample size problem. Examples are given using the uniform, exponential, and normal distributions as underlying models.

Page Thumbnails

  • Thumbnail: Page 
343
    343
  • Thumbnail: Page 
344
    344
  • Thumbnail: Page 
345
    345
  • Thumbnail: Page 
346
    346
  • Thumbnail: Page 
347
    347
  • Thumbnail: Page 
348
    348